# SDR DXTA200803182

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- System (JASC): 2710 · Aileron Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING OCF FLIGHT FOR CONTROL CABLE CHANGE, WITH THE AILERON AND RUDDER TRIM WHEELS CENTERED, THE PLANE ROLLED LT AGGRESSIVELY ON TAKEOFF AND AT CRUISE SPEED.  THE AILERON TRIM IS ABOUT .25 INCH TO THE RT WHEN LEVEL.  (S)
